# SDR AALA202409049768

- Difficulty date: September 3, 2024
- Submitted: September 4, 2024
- Operation: Air carrier
- Aircraft: N813NN
- Make and model: Boeing 737823
- Aircraft serial: 30918
- Aircraft time: 44,874 hours, 18,768 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door
- Condition: Lack Of Lube
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FORWARD LAV DOOR DIFFICULT TO OPEN AND CLOSE INFLIGHT. LUBED FORWARD LAVATORY-A DOOR. OPERTIONAL CHECKED DOOR GOOD. PER AMM 25-40-11.
